Publication

Back to overview

On Laplace asymptotic method, with application to random chaos

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2015
Author Korshunov Dmitry, Piterbarg Vladimir I., Hashorva Enkelejd,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Matematicheskie Zametki
Volume (Issue) 97(6)
Page(s) 868 - 883
Title of proceedings Matematicheskie Zametki
DOI dx.doi.org/10.4213/mzm10487

-